publication

MR4029141 Pending Li, LipingYing, Jiangang Regular Dirichlet extensions of one-dimensional Brownian motion. Ann. Inst. Henri Poincaré Probab. Stat. 55 (2019), no. 4, 1815–1849. 31C25 (60J60 60J65)

MR3933313 Reviewed Sun, WenjieYing, Jiangang Intrinsic metric and one-dimensional diffusions. Statist. Probab. Lett. 150 (2019), 146–151. 31C25 (60J60)

MR3758272 Reviewed Shen, YuncongYing, Jiangang Excessive measures for linear diffusions. Statist. Probab. Lett. 135 (201Smilie: 8), 132–139. (Reviewer: Zoran Vondraček) 60J60 (60J45)

MR3693971 Reviewed Li, LipingYing, Jiangang On structure of regular Dirichlet subspaces for one-dimensional Brownian motion. Ann. Probab. 45 (2017), no. 4, 2631–2654. (Reviewer: Toshihiro Uemura) 31C25 (60J55 60J60)

MR3685586 Reviewed Li, LipingUemura, ToshihiroYing, Jiangang Weak convergence of regular Dirichlet subspaces. Osaka J. Math. 54 (2017), no. 3, 435–455. (Reviewer: René L. Schilling) 31C25 (60F05 60J35 60J50 60J60)

MR3595964 Reviewed Li, LipingYing, Jiangang Killing transform on regular Dirichlet subspaces. Potential Anal. 46 (2017), no. 1, 105–118. (Reviewer: René L. Schilling) 31C25 (60J45 60J57)

MR3543698 Reviewed Li, LipingYing, Jiangang Regular subspaces of skew product diffusions. Forum Math. 28 (2016), no. 5, 857–872. (Reviewer: Zoran Vondraček) 31C25 (60J60)

MR3379351 Reviewed Li, LipingYing, Jiangang Regular subspaces of Dirichlet forms. Festschrift Masatoshi Fukushima, 397–420, Interdiscip. Math. Sci., 17, World Sci. Publ., Hackensack, NJ, 2015. (Reviewer: Ze-Chun Hu) 31C25 (60J65)

MR3339222 Reviewed Li, LipingYing, Jiangang Bivariate Revuz measures and the Feynman-Kac formula on semi-Dirichlet forms. Potential Anal. 42 (2015), no. 4, 775–808. (Reviewer: Victoria Knopova) 60J40 (31C25 60J60)

MR3080807 Reviewed He, PingYing, Jiangang Fine irreducibility and uniqueness of stationary distribution. Osaka J. Math. 50 (2013), no. 2, 417–423. (Reviewer: Klaus Janssen) 60J45 (37L40 60J25)

MR3015378 Reviewed Fitzsimmons, Patrick J.He, PingYing, JianGang A remark on Kac’s scattering length formula. Sci. China Math. 56 (2013), no. 2, 331–338. (Reviewer: J. A. van Casteren) 60J40 (60J45)

MR2933934 Reviewed Qian, ZhongminYing, Jiangang Martingale representations for diffusion processes and backward stochastic differential equations. Séminaire de Probabilités XLIV, 75–103, Lecture Notes in Math., 2046, Springer, Heidelberg, 2012. 60H10 (60H30 60J45)

MR2893924 Reviewed Ying, Jiangang Introduction to Markov processes. Su Buqing memorial lectures. No. 1, 141–163, Tohoku Math. Publ., 35, Tohoku Univ., Sendai, 2011. (Reviewer: Sonia Fourati) 60J25 (60J40 60J45)

MR2742106 Reviewed Chen, Xin XingYing, Jian Gang Local image of random mapping graphs. (Chinese) Chinese Ann. Math. Ser. A 31 (2010), no. 4, 443–450; translation in Chinese J. Contemp. Math. 31 (2010), no. 3, 239–248 (Reviewer: Hai Yan Chen) 05C80 (60J10)

MR2672247 (2011f:60153) Fang, XingHe, PingYing, Jiangang Dirichlet forms associated with linear diffusions. Chin. Ann. Math. Ser. B 31 (2010), no. 4, 507–518. (Reviewer: Ren Ming Song), 60J45 (60J65)

MR2596057 (2011c:60254) Ying, JiangangZhao, Minzhi The uniqueness of symmetrizing measure of Markov processes.Proc. Amer. Math. Soc. 138 (2010), no. 6, 2181–2185. (Reviewer: Mohamed Hmissi), 60J45 (60J40)

MR2591599 (2011c:60234) Chen, Xin XingYing, Jian Gang Random coloring evolution on graphs. Acta Math. Sin. (Engl. Ser.) 26 (2010), no. 2, 369–376. (Reviewer: Ricardo Gómez), 60J10 (60J20)

MR2520594 (2010f:60201) Chen, XinXingYing, JianGang The largest table in Chinese restaurant processes. Sci. China Ser. A 52 (2009), no. 7, 1569–1578. (Reviewer: Myron Hlynka), 60J10 (60F99)

MR2423368 (2009k:60092) Hou, YanyanYing, JiangangDai, Chaoshou Fractal sets determined by dilation-stable processes. Chaos Solitons Fractals 38 (200Smilie: 8), no. 3, 852–863. (Reviewer: Raby Guerbaz), 60G18 (28A78 28A80 60G51)

MR2395426 (2009e:6017Smilie: 8) He, PingYing, JianGang Revuz measures under time change. Sci. China Ser. A 51 (200Smilie: 8), no. 3, 321–328. (Reviewer: Zoran Vondraček), 60J45 (60J40)

PDF Clipboard Journal Article

MR2397787 (2010b:60207) Chen, Zhen-QingFukushima, MasatoshiYing, Jiangang Extending Markov processes in weak duality by Poisson point processes of excursions. Stochastic analysis and applications, 153–196, Abel Symp., 2, Springer, Berlin, 2007, 60J25 (60G55)

PDF Clipboard Series Chapter

MR2355964 (2009b:60021) Chen, Xin XingYing, Jian Gang Connection probability of random mapping graphs. (Chinese)Acta Math. Sinica (Chin. Ser.) 50 (2007), no. 3, 497–506. (Reviewer: Hai Yan Chen), 60C05 (05C80)

PDF Clipboard Journal Article

MR2345034 (2009a:60085) Song, RuiliYing, Jiangang A formula for transition density function under Girsanov transform.Statist. Probab. Lett. 77 (2007), no. 6, 658–666. (Reviewer: Jan Kallsen), 60J35 (60J40)

PDF Clipboard Journal Article

MR2319702 (2008e:60224) Chen, XinxingYing, Jiangang The Markov chain asymptotics of random mapping graphs. Ann. Inst. H. Poincaré Probab. Statist. 43 (2007), no. 3, 353–374. (Reviewer: Walter M. Böhm), 60J10 (05C80)

PDF Clipboard Journal Article

MR2303090 (2008a:60095) Hou, YanyanYing, Jiangang Sample path properties of a class of operator stable processes.Stoch. Anal. Appl. 25 (2007), no. 2, 317–335. (Reviewer: Lixin Zhang), 60G17 (28A78 60F15 60G18 60G52)

PDF Clipboard Journal Article

MR2255299 (2009a:60086) He, PingYing, Jiangang Subordinating the killed process versus killing the subordinate process. Proc. Amer. Math. Soc. 135 (2007), no. 2, 523–529 (electronic), 60J45 (60G51 60J35)

PDF Clipboard Journal Article

MR2247830 (2007k:60242) Chen, Zhen-QingFukushima, MasatoshiYing, Jiangang Entrance law, exit system and Lévy system of time changed processes. Illinois J. Math. 50 (2006), no. 1-4, ISBN: 0-9746986-1-X 269–312 (electronic). (Reviewer: Zoran Vondraček), 60J45 (60J60)

PDF Clipboard Journal Article

MR2251400 (2007m:60231) Zhao, Min ZhiYing, Jian Gang α-transience and α-recurrence of right processes. Acta Math. Sin. (Engl. Ser.) 22 (2006), no. 5, 1413–1424. (Reviewer: Victoria Knopova), 60J40 (60J45)

PDF Clipboard Journal Article

MR2243879 (2008a:60194) Chen, Zhen-QingFukushima, MasatoshiYing, Jiangang Traces of symmetric Markov processes and their characterizations. Ann. Probab. 34 (2006), no. 3, 1052–1102. (Reviewer: Moritz Kassmann), 60J45 (31C25)

PDF Clipboard Journal Article

MR2219683 (2007b:31011) Fang, XingHe, PingYing, Jian Gang Algebraic structure on Dirichlet spaces. Acta Math. Sin. (Engl. Ser.) 22 (2006), no. 3, 723–728. (Reviewer: Wilhelm Stannat), 31C25 (60J45)

PDF Clipboard Journal Article

MR2202200 (2006k:60152) Xu, QunfangZhao, MinzhiYing, Jiangang Spectral radiuses of the Galton-Watson branching processes. Appl. Math. J. Chinese Univ. Ser. B 21 (2006), no. 1, 79–86. (Reviewer: Alfonso Ramos), 60J80

PDF Clipboard Journal Article

MR2139571 (2006f:60049) Zhao, MinzhiYing, Jiangang Ratio limit theorems for random walks and Lévy processes.Potential Anal. 23 (2005), no. 4, 357–380. (Reviewer: Víctor M. Rivero), 60G51 (60G50)

PDF Clipboard Journal Article

MR2130961 (2006c:6008Smilie: 8) Fang, XingFukushima, MasatoshiYing, Jiangang On regular Dirichlet subspaces of H1(I) and associated linear diffusions. Osaka J. Math. 42 (2005), no. 1, 27–41. (Reviewer: Zoran Vondraček), 60J45 (31B15 31C25 60J65)

PDF Clipboard Journal Article

MR2129903 (2006b:60015) Zhang, HuizengZhao, MinzhiYing, Jiangang α-transience and α-recurrence for random walks and Lévy processes. Chinese Ann. Math. Ser. B 26 (2005), no. 1, 127–142. (Reviewer: Ingo Fahrner), 60B15 (60G50 60G51)

PDF Clipboard Journal Article

MR2128376 (2006a:60082) Zhang, HuizengYing, JiangangJin, Mengwei Moment of Lévy measure of operator-stable law. Appl. Math. J. Chinese Univ. Ser. B 20 (2005), no. 1, 91–96. (Reviewer: Thierry Edmond Huillet), 60G51 (60G17)

PDF Clipboard Journal Article

MR2094441 (2005j:60143) Fukushima, MasatoshiHe, PingYing, Jiangang Time changes of symmetric diffusions and Feller measures. Ann. Probab. 32 (2004), no. 4, 3138–3166. (Reviewer: M. G. Shur), 60J45 (60J50 60J60)

PDF Clipboard Journal Article

MR2086131 (2005g:60129) Zhang, HuizengJin, MengweiYing, Jiangang Exit distribution leaving a ball from the center and Brownian motion. Chinese Ann. Math. Ser. B 25 (2004), no. 3, 393–400. (Reviewer: Peter Mörters), 60J65

PDF Clipboard Journal Article

MR2073186 (2005g:60121) Chen, Z.-Q.Fitzsimmons, P. J.Takeda, M.Ying, J.Zhang, T.-S. Absolute continuity of symmetric Markov processes. Ann. Probab. 32 (2004), no. 3A, 2067–2098. (Reviewer: M. G. Shur), 60J45 (31C25 60J57)

PDF Clipboard Journal Article

MR2055267 (2005c:60055) Zhao, MinzhiYing, Jiangang Polynomial recurrence for Lévy processes. Chinese Ann. Math. Ser. B 25 (2004), no. 2, 165–174. (Reviewer: Jutta Groos), 60G51

PDF Clipboard Journal Article

MR2053365 (2005b:60205) Fukushima, MasatoshiYing, Jiangang Erratum to: “A note on regular Dirichlet subspaces” [Proc. Amer. Math. Soc. 131 (2003), no. 5, 1607--1610; MR1950292]. Proc. Amer. Math. Soc. 132 (2004), no. 5, 1559 (electronic). (Reviewer: Zhen-Qing Chen), 60J45 (31C25 60J65)

PDF Clipboard Journal Article

MR2024988 (2005a:60121) He, PingYing, Jiangang Excursions and Lévy system of boundary process. Chinese Ann. Math. Ser. B 24 (2003), no. 4, 491–500. (Reviewer: Wilhelm Stannat), 60J45 (60J25)

PDF Clipboard Journal Article

MR1974097 (2004f:60033) Zhao, Min ZhiYing, Jian Gang Moment generating functions: quasi-symmetry of probability measures. (Chinese) Chinese Ann. Math. Ser. A 24 (2003), no. 1, 1–12; translation in Chinese J. Contemp. Math. 24(2003), no. 1, 1–12 (Reviewer: Ai Hua Xia), 60E05 (60A10 60B12)

PDF Clipboard Journal Article

MR1950292 (2005b:60204) Fukushima, MasatoshiYing, Jiangang A note on regular Dirichlet subspaces. Proc. Amer. Math. Soc. 131 (2003), no. 5, 1607–1610 (electronic). (Reviewer: Zhen-Qing Chen), 60J45 (31C25 60J65)

PDF Clipboard Journal Article

MR1949715 (2003m:6021Smilie: 8) Jin, MengweiYing, Jiangang Representation of symmetric super-martingale multiplicative functionals. Chinese Ann. Math. Ser. B 23 (2002), no. 4, 469–474. (Reviewer: René L. Schilling), 60J57 (60J45 60J55)

PDF Clipboard Journal Article

MR1942838 (2003m:60217) An, HongYing, Jiangang Transformation of symmetric multiplicative functionals. Appl. Math. J. Chinese Univ. Ser. B 17 (2002), no. 4, 451–457. (Reviewer: Joerg-Uwe Loebus), 60J57 (60J45)

PDF Clipboard Journal Article

MR1896048 (2003a:60044) Kim, DaehongTakeda, MasayoshiYing, Jiangang Some variational formulas on additive functionals of symmetric Markov chains. Proc. Amer. Math. Soc. 130 (2002), no. 7, 2115–2123 (electronic). (Reviewer: Adam Shwartz), 60F10 (31C25 60J20)

PDF Clipboard Journal Article

MR1870075 (2003f:60137) Jin, MengweiYing, Jiangang Additive functionals and perturbation of semigroup. Chinese Ann. Math. Ser. B 22 (2001), no. 4, 503–512. (Reviewer: Robert J. Adler), 60J45 (47D07 60J40 60J55)

PDF Clipboard Journal Article

MR1667434 (99k:60196) Ying, Jiangang Remarks on h-transform and drift. A Chinese summary appears in Chinese Ann. Math. Ser. A 19 (199Smilie: 8), no. 5, 658. Chinese Ann. Math. Ser. B 19 (199Smilie: 8), no. 4, 473–478. (Reviewer: Yoichi Ôshima), 60J45 (31C25 60J57)

PDF Clipboard Journal Article

MR1613659 (99c:60165) Ying, Jiangang Strong subordination of symmetric Dirichlet forms. A Chinese summary appears in Chinese Ann. Math. Ser. A 19 (199Smilie: 8), no. 1, 142. Chinese Ann. Math. Ser. B 19 (199Smilie: 8), no. 1, 81–86. (Reviewer: Lucian Beznea), 60J45 (31B15 31C25 60J65)

PDF Clipboard Journal Article

MR1613534 (2000c:6011Smilie: 8) Ying, Jiangang A formula for energy functionals. Acta Math. Appl. Sinica (English Ser.) 14(199Smilie: 8), no. 1, 24–27. (Reviewer: Mamoru Kanda), 60J45 (60J40 60J57)

PDF Clipboard Journal Article

MR1608658 (99k:60194) Ying, Jiangang Revuz measures and related formulas on energy functional and capacity.Potential Anal. 8 (199Smilie: 8), no. 1, 1–19, 60J40 (60J45 60J57)

PDF Clipboard Journal Article

MR1641001 (2000b:60182) Ying, Jiangang Energy functionals and killing transform. Chinese Sci. Bull. 42 (1997), no. 19,1593–1596. (Reviewer: Mamoru Kanda), 60J45 (60J57)

PDF Clipboard Journal Article

MR1618693 (99e:60173) Ying, Jiangang Dirichlet forms perturbated by additive functionals of extended Kato class. Osaka J. Math. 34 (1997), no. 4, 933–952. (Reviewer: Wilhelm Stannat), 60J55 (31C25 47D07 60J75)

PDF Clipboard Journal Article

MR1489842 (99c:60164) Ying, Jiangang Lévy processes and homogeneous killing transformation. Acta Math. Appl. Sinica (English Ser.) 13 (1997), no. 4, 405–409. (Reviewer: Mamoru Kanda), 60J45 (60J30)

PDF Clipboard Journal Article

MR1484631 Ying, Jian Gang Energy functionals and killing transforms. (Chinese) Kexue Tongbao (Chinese) 42 (1997), no. 13, 1365–1368, 60J25

PDF Clipboard Journal Article

MR1480005 (99c:60161) Ying, Jiangang The Feynman-Kac formula for symmetric Markov processes. A Chinese summary appears in Chinese Ann. Math. Ser. A 18 (1997), no. 4, 527. Chinese Ann. Math. Ser. B 18 (1997), no. 3, 293–300. (Reviewer: Wilhelm Stannat), 60J40 (31C25 60J57)

PDF Clipboard Journal Article

MR1437316 (98f:6014Smilie: 8) Ying, Jiangang Characterization of bivariate Revuz measures. Kyushu J. Math. 51 (1997), no. 1,185–193. (Reviewer: Zhen-Qing Chen), 60J40 (31C25 60B05 60J57)

PDF Clipboard Journal Article

MR1386221 (97j:60139) Ying, Jiangang Bivariate Revuz measures and the Feynman-Kac formula. Ann. Inst. H. Poincaré Probab. Statist. 32 (1996), no. 2, 251–287. (Reviewer: Zoran Vondraček), 60J45 (31C25 60J60)

PDF Clipboard Journal Article

MR1346994 (97a:31005) Ying, Jiangang Killing and subordination. Proc. Amer. Math. Soc. 124 (1996), no. 7, 2215–2222. (Reviewer: Zhen-Qing Chen), 31C25 (60J40 60J57)

PDF Clipboard Journal Article

MR1366454 (96m:31017) Ying, Jiangang The Feynman-Kac formula for Dirichlet forms. Dirichlet forms and stochastic processes (Beijing, 1993), 399–404, de Gruyter, Berlin, 1995. (Reviewer: Lucian Beznea), 31C25 (60J40)

PDF Clipboard Series Chapter

MR1348381 (96i:60080) Ying, Jiangang Multiplicative functionals of Lévy processes. Stochastic Process. Appl. 58 (1995),no. 2, 319–327. (Reviewer: Davar Khoshnevisan), 60J57 (60J30)

PDF Clipboard Journal Article

MR1200181 (94b:6008Smilie: 8) Ying, Jiangang Invariant measures of symmetric Lévy processes. Proc. Amer. Math. Soc. 120(1994), no. 1, 267–273. (Reviewer: Mamoru Kanda), 60J30

PDF Clipboard Journal Article

Comments are closed.